EditorialOpen accessOn Matrix Representation of Bernstein Polynomials for Triple SequencesArulmani Indumathi, Ayhan Esi, Nagarajan SubramanianJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 21 Aug 2020 · 6,356 accessesView PDFCite
Author
1 article in our journalsArulmani Indumathi
SASTRA Deemed to be University, IndiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.